Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 3, Pages 223-224

A note on commutativity of nonassociative rings

Department of Mathematics and Computer Science, University of Leicester, Leicester LE1 7RH, UK

Received 31 December 1998; Revised 16 May 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A theorem on commutativity of nonassociate ring is given.